# SDR HNAA0400070

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 40,515 hours, 45,128 cycles
- Engine: Pwa PW120
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 9205388
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN FLIGHT DURING TURBULENCE. CND WX RADAR. PROBLEM OCCURRED AFTER LOSS OF THE NR 1 AHRS. REMOVED AND REPLACED NR 1 AHRU.   WX RADAR AND AHRS OPS CHECK GOOD.
